COMPLETE ELLIPTIC INTEGRALS RESULTING FROM INFINITE OTHER AQUEOUS ENVIRONMENTS: A LITERATURE REVIEW

Infinite integrals involving products of Bessel and trigonometric or hyperbolic functions reducible to complete elliptic integrals are compiled. The table also contains certain types of infinite double integrals of modified Bessel functions. All the results are expressed in conveniently compact form suited for practical applications.

  • Availability:
  • Corporate Authors:

    National Association of Corrosion Engineers

    2400 West Loop South
    Houston, TX  USA  77027
  • Authors:
    • Okui, S
  • Publication Date: 1975-12

Media Info

  • Features: References;
  • Pagination: p. 242-252
  • Serial:
    • CORROSION
    • Volume: 79B
    • Issue Number: 3-4
    • Publisher: NACE International
    • ISSN: 0010-9312

Subject/Index Terms

Filing Info

  • Accession Number: 00147855
  • Record Type: Publication
  • Source Agency: Engineering Index
  • Files: TRIS
  • Created Date: May 11 1977 12:00AM